MathSciNet Relay Station
MathSciNet bibliographic data
MR1035933 (91c:65013) 65D10 (65D15 68T10 68U05)
Farouki, R. T.; Neff, C. A. On the numerical condition of Bernstein-Bézier subdivision processes. Math. Comp. 55 (1990), no. 192, 637–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement